2019
Том 71
№ 2

All Issues

Antypko I. I.

Articles: 1
Brief Communications (Russian)

A theorem of the Phragmén-Lindelöf type for solutions of an evolution equation of the second order with respect to time variable

Antypko I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 5. - pp. 724–731

We consider a solution u(x, t) of the general linear evolution equation of the second order with respect to time variable given on the ball Π(T) = {(x,t): xε R n, t ε [0, T]} and study the dependence of the behavior of this solution on the behavior of the functions at infinity.